# SDR 2000UALA00461

- Difficulty date: August 6, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 16,626 hours, 3,296 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8102094
- Part serial: 960119
- Condition: Seized
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EN ROUTE DEN-IAD, CREW RECEIVED EICAS MESSAGE PACK MODE L AND REPORT OF SMOKE IN CABIN.  NR 1 AIR CONDITIONING PACK AUTO SHUTDOWN AND SMOKE DISSIPATED.  AIRCRAFT RETURNED TO DEN.  *S/D*  PACK MODE L MESSAGE WAS DUE TO LT AIR CYCLE MACHINE SEIZING.  AS THE ACM SEIZED, IT EMITTED A HAZE THAT MAY BE CONCEIVED AS SMOKE.  THE LT ACM WAS REPLACED.  THERE WAS NO FURTHER PACK MESSAGE OR SMOKE INCIDENT AFTER LT ACM REPLACEMENT.
